# SDR CA130430008

- Difficulty date: April 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, DURING CLIMB PILOT DETECTED SMOKE IN CABIN. THE ACFT WAS DIVERTED AND DID AN EVENTFUL LANDING.  INVESTIGATION ON GOING.
